Cart (Loading....) | Create Account
Close category search window

Asymptotic performance of successive interference cancellation in the context of linear precoded OFDM systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Debbah, M. ; Mobile Commun. Group, Inst. Eurecom, Sophia Antipolis, France ; Loubaton, P. ; de Courville, M.

Recent results on the asymptotic empirical eigenvalue distribution of random matrices have enabled the study of the asymptotic limits of linear precoded orthogonal frequency-division multiplexing systems with minimum mean-square error (MMSE) equalization. In this letter, we extend these results to the MMSE successive interference cancellation detector and quantify the nonlinearity gain for certain type of precoding matrices.

Published in:

Communications, IEEE Transactions on  (Volume:52 ,  Issue: 9 )

Date of Publication:

Sept. 2004

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.